Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, p. 75-99
@article{AIHPC_1985__2_2_75_0,
     author = {Frankowska, Halina},
     title = {Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {2},
     year = {1985},
     pages = {75-99},
     zbl = {0576.49013},
     mrnumber = {794001},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_2_75_0}
}
Frankowska, H. Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, pp. 75-99. http://www.numdam.org/item/AIHPC_1985__2_2_75_0/

[1] J.P. Aubin, Applied Functional Analysis. 1979, Wiley Inter-Science. | MR 549483 | Zbl 0424.46001

[2] J.P. Aubin, F.H. Clarke, Shadow prices and duality for a class of optimal control problems. SIAM J. of Control, t. 17, no. 5, 1979, p. 567-586. | MR 540838 | Zbl 0439.49018

[3] J.P. Aubin, I. Ekeland, Applied Nonlinear Analysis, 1984, Wiley Interscience. | MR 749753 | Zbl 0641.47066

[4] J.P. Aubin and A. Cellina, Differential Inclusions, 1984, Springer-Verlag. | MR 755330 | Zbl 0538.34007

[5] F.H. Clarke, Generalized Gradient and Applications. Trans. Amer. Math. Soc., t. 205, 1975, p. 247-262. | MR 367131 | Zbl 0307.26012

[6] F.H. Clarke, The generalized problem of Bolza. SIAM J. of Control, t. 14, 1976, p. 682-699. | MR 412926 | Zbl 0333.49023

[7] F.H. Clarke, Optimal solutions to differential inclusions. J. Opt. Theory Appl., t. 19, no. 3, 1976, p. 469-478. | MR 425714 | Zbl 0307.49042

[8] F.H. Clarke, Optimization and Non-smooth Analysis, 1983. Wiley Interscience. | Zbl 0582.49001

[9] I. Ekeland and R. Temam, Analyse convexe et problèmes variationels, 1974, Dunod, Paris. | MR 463993 | Zbl 0281.49001

[10] H. Frankowska, Contrôlabilité locale et propriétés des semi-groupes de correspondance, CRAS, t. 299, 1984 (Detailed version to appear). | MR 759223

[11] H. Frankowska, C. Olech, Boundary solutions to differential inclusions. J. Diff. Eqs., t. 44, 1982, p. 156-165. | MR 657776 | Zbl 0492.34053

[12] A. Ioffe, Non-smooth analysis: differential calculus of nondifferentiable mappings. Trans. Amer. Math. Soc., t. 266, (1), 1981, p. 1-56. | Zbl 0651.58007

[13] J.M. Lasry and H. Berliocchi, Principe de Pontriagin pour des systèmes régis par une equation différentielle multivoque. C. R. Acad. Sci., Paris, t. 277, 1973, p. 1103-1105. | MR 353094 | Zbl 0282.49010

[14] J.P. Penot and P. Terpolilli, Cônes tangents et singularités. C. R. Acad. Sci., Paris, t. 296, 1983, p. 721-724. | MR 706667 | Zbl 0556.46026

[15] L. Pontriagin, V. Boltyanskii, V. Gamkrelidze, E. Mischenko, The mathematical theory of optimal process, 1962. Wiley Interscience Publishers, New York. | MR 166037 | Zbl 0102.32001

[16] R.T. Rockafellar, Existence theorems for general control problems of Bolza and Lagrange. Adv. in Math. t. 15, 1975, p. 312-323. | MR 365273 | Zbl 0319.49001

[17] R.T. Rockafellar, Generalized directional derivatives and subgradients of non-convex functions. Canad. J. Math., t. 32, 1980, p. 257-280. | MR 571922 | Zbl 0447.49009

[18] R.T. Rockafellar, Convex analysis, 1970. Princeton University Press, Princeton, New Jersey. | MR 274683 | Zbl 0193.18401

[19] C. Ursescu, Tangent set's calculus and necessary conditions for extremality. SIAM J. of Control, t. 20, (4), 1982, p. 563-574. | MR 661033 | Zbl 0488.49009

[20] D.H. Wagner, Survey of measurable selection theorems. SIAM J. of Control, t. 15, 1977, p. 859-903. | MR 486391 | Zbl 0407.28006

[21] T. Ważewski, On an optimal control problem, Proc. Conference Differential equations and their applications, Prague, 1964, p. 229-242. | MR 201758 | Zbl 0133.06005